# SDR DXTA200501062

- Difficulty date: November 5, 2005
- Submitted: November 9, 2005
- Operation: Air carrier
- Aircraft: N328QS
- Make and model: Cessna 560CESSNA
- Aircraft serial: 5600428
- Aircraft time: 7,378 hours, 6,023 cycles
- System (JASC): 3241 · Brake Anti-Skid Section
- Part: Case
- Part number: 99122813
- Condition: Cracked
- Location: Filter Housing
- Stage of operation: TX
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: D

## Discrepancy

BRAKE PRESS LOW AND ANTI-SKID INOP LIGHTS ON BEFORE LANDING, BRAKES INOP.  PEDALS TO FLOOR ON LANDING, USED BOTTLE TO STOP.  BRAKE FLUID COMING OUT ALL OVER NOSE WHEEL.  REMOVED LEFT NOSE BAGGAGE FLOOR PANELS TO GAIN ACCESS TO ANTI-SKID SYS.  FOUND ANTI-SKID SYS FILTER HOUSING CRACKED.  CLEANED HYD FLUID AND REPLACED HOUSING.  FILTER HOUSING LEAK CHECKED GOOD AND BLED BRAKES.  AVIONICS EQUIPMENT REMOVED FOR ACCESS, OPS CHECKED GOOD.  TAXI BRAKES CHECKED GOOD.  REF 560 MM 32-42-00.
